MAUDE Adverse Event Report: TYBER MEDICAL 7.5MM TI CANN SCREW + FT - 95MM

TYBER MEDICAL 7.5MM TI CANN SCREW + FT - 95MM
Model Number 04.355.895
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date reamer shafts were bent at the tip after reaming.Reamer heads would not snap on.Staple was used and released early whenever we tried to mallet staple gently while drilling line to line, 7.5 x 95 x 2 screws had no purchase and the tip seemed to break off while insertion.We did not predrill.Staple, and screws were not charged to patient and still implanted.There were 3 mins of surgical delay.There was no patient outcome.

Brand Name
7.5MM TI CANN SCREW + FT - 95MM
Common Device Name
SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18336802
Report Number3012966183-2023-00030
Device Sequence Number6787771
Product Code HWC
UDI-Device Identifier00810040681219
UDI-Public00810040681219
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.355.895
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown